# SDR 2007FA0000705

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: General aviation
- Aircraft: N17324
- Make and model: Piper PA-28-161
- Aircraft serial: 287916050
- Engine: Lyc O320*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: KELLY4111810
- Part serial: F030963
- Condition: Failed
- Location: Engine
- Part time: 17 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED AFTER 17.6 HOURS.
